# SDR SWAA012789

- Difficulty date: October 5, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 53,486 hours, 53,582 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/4D CHECK, FOUND SHEAR TIE CORRODED BETWEEN BS 847 & BS 857, BETWEEN STR 27R & STR 27L.
